Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: reboxetine-vision side effects

Posted by Luke on December 21, 1999, at 20:45:38

In reply to reboxetine-vision side effects, posted by Pam on December 21, 1999, at 18:54:21

I am now in week 8 or 9 on rebox, and I have had no visual side effects. I've seen a lot of rebox posts talking about side effects, but yours is the first case of visual effects I've heard of.
Good luck,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Luke thread:17291